| Model Number |
26605AA |
| Medical Device Problem Codes |
Break (1069); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a robotic laparoscopic lower anterior resection, the screen was flickering as if there was a connection issue with the endoscope cable.After moving the cable around, the issue resolved itself.There was no patient involvement.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in section d4 adn e1.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the investigation revealed the following errors: customer complaint noted image interference due to a damaged cable the handle is scratched the shaft is scratched.Outdated software version.Software update required the technical investigation revealed the following fault as the cause: the connection cable responsible for image transmission is damaged and has a loose connection inside the cable.The loose connection in the connection cable is the cause of the malfunctions/image disturbances reported by the customer.In addition, scratches were found on the surface of the handle and shaft.The software on the device no longer corresponds to the current software version.The damage found was most likely caused by clinical use/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).